# SDR SWAA2015020336302

- Difficulty date: January 12, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 62,067 hours, 50,065 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 6543572
- Condition: Corroded
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AREA COVERED BY PANEL 5735L, FWD & AFT HYD LINES END FITTING CORRODED.  REPAIRED FITTING IAW AMM.
